# SDR AALA201711219050

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 1,623 hours, 638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS COMPLAINED AND DESCRIBED GAS & EXHAUST FUMES IN AFT RT GALLEY.  BOTH FELT LIGHT HEADED AND HEADACHES.  DIVERTED.   AIRCRAFT WAS GROUNDED.
